Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 67, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 23, 2015, 6:38 PM CDT for Crenshaw County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 6:38 PM CDT (23:38 UTC)
- Expired
- Jun 23, 2015, 7:11 PM CDT
- In force
- 33 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Crenshaw County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1870 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
711
WUUS54 KMOB 232338
SVRMOB
ALC041-240030-
/O.NEW.KMOB.SV.W.0067.150623T2338Z-150624T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
638 PM CDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 730 PM CDT
* AT 637 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED OVER GLENWOOD...OR NEAR GOSHEN...AND
WAS NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
BRANTLEY... GLENWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3154 8616 3153 8616 3153 8620 3149 8619
3150 8628 3171 8623 3170 8615 3166 8615
3166 8616 3165 8616 3163 8618 3162 8618
3162 8615 3154 8614
TIME...MOT...LOC 2337Z 007DEG 2KT 3163 8615
$$1 follow-up statement
968
WWUS54 KMOB 240011
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
711 PM CDT TUE JUN 23 2015
ALC041-240020-
/O.CAN.KMOB.SV.W.0067.000000T0000Z-150624T0030Z/
CRENSHAW AL-
711 PM CDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRENSHAW COUNTY
HAS BEEN CANCELLED...
AT 710 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN
CRENSHAW COUNTY HAS WEAKENED BELOW SEVERE LIMITS THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3154 8616 3153 8616 3153 8620 3149 8619
3150 8628 3171 8623 3170 8615 3166 8615
3166 8616 3165 8616 3163 8618 3162 8618
3162 8615 3154 8614
TIME...MOT...LOC 0008Z 007DEG 2KT 3161 8615
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:42 PM CDT, 56 minutes earlier.
Area forecast discussion, Jun 23, 5:42 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 542 PM CDT TUE JUN 23 2015 .DISCUSSION... OBSERVATIONAL DATA INDICATES THAT HEAT INDICES AROUND THE REGION HAVE DROPPED BELOW HEAT ADVISORY CRITERIA. AS SUCH...WE HAVE DECIDED TO CANCEL THE HEAT ADVISORY FOR THE ENTIRE FORECAST AREA. OTHERWISE...THE ONGOING FORECAST APPEARS TO BE ON TRACK WITH ONLY MINOR TWEAKS HERE AND THERE. ISC GRIDS HAVE BEEN SENT AND SHOULD BE POSTED TO THE INTERNET. UPDATED TEXT PRODUCTS WILL BE ISSUED SHORTLY. /BUTTS/ && .PREV DISCUSSION... /ISSUED 405 PM CDT TUE JUN 23 2015/ SHORT TERM /TONIGHT THROUGH THURSDAY/...WILL LET THE HEAT ADVISORY EXPIRE AT 6 PM. NUMEROUS HOT SPOTS PERSIST WHERE THUNDERSTORMS HAVE BEEN ABSENT. THUNDERSTORM ACTIVITY SHOULD DISSIPATE AGAIN BY EARLY EVENING. TOMORROW SHOULD BE A SIMILAR REPEAT OF TODAY...THOUGH THE MODELS ARE TRENDING A DEGREE OR TWO COOLER THAN TODAY SO DO NOT ANTICIPATE A HEAT ADVISORY THOUGH IT WILL BE HOT WITH HEAT INDICES RANGING FROM 102 TO 107. AFTERNOON CONVECTION WILL AGAIN GET ROLLING AROUND 2 PM WITH THE STRONGEST STORMS...ISOLATED SEVERE NEAR THE COAST ALONG AND NEAR THE SEA BREEZE FRONT. STORMS WILL AGAIN DISSIPATE BY EARLY EVENING. UPPER LEVEL RIDGE BEGINS WEAKENING AND SHIFTING WESTWARD...THIS SHOULD PROVIDE SOME GRADUAL RELIEF IN TERMS OF DAYTIME HIGH TEMPERATURES. HIGHS SHOULD TOP OUT IN THE LOW TO MID 90S. A CONVECTIVE AFTERNOON IS ANTICIPATED WITH STORMS AGAIN DISSIPATING IN THE EVENING. /08 JW THIS AFTERNOON'S WET MICROBURST RISK IS HIGH LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...UPPER LEVEL RIDGE CONTINUES TO WEAKEN WITH A BROAD TROUGH DEVELOPING OVER THE AREA BY FRIDAY. FALLING HTS AND CAA ALOFT WILL ALLOW FOR AN UPTICK OF CONVECTION WHICH WILL CONTINUE TO BE DIURNALLY DRIVEN. TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND. A WEAK FRONT IS PROJECTED TO PUSH THROUGH THE AREA LATE SATURDAY AFTERNOON AND EVENING...EXPECT MORE WIDESPREAD CONVECTION THAT WILL LINGER INTO THE LATE NIGHT HOURS. TEMPERATURES OVER THE WEEKEND SHOULD BE SIGNIFICANTLY COOLER THEN WE'VE EXPERIENCE LATELY...TOPPING OUT IN THE UPPER 80S. THE WEAK BOUNDARY THEN STALLS OUT OVER THE AREA BECOMING A TRIGGER FOR LATE MORNING...AFTERNOON THUNDERSTORMS ALONG THE COAST AND INLAND...AND THEN OVER THE NORTHERN GULF AT NIGHT. /08 JW AVIATION...23.18Z TERMINAL FORECAST DISCUSSION... VFR CONDITIONS GENERALLY PREVAIL THROUGH THE AFTERNOON WITH CUMULUS DECK BASES AROUND 4000 FT AGL. ISOLATED TO SCATTERED TSRA WILL DEVELOP THIS AFTERNOON...GENERALLY BETWEEN 23.19Z-24.00Z. SOME STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 40 KNOTS... AND RESTRICTED VISIBILITY DUE TO HEAVY RAIN. /21 MARINE...A WEAK PRESSURE PATTERN WILL PERSIST THROUGH THE END OF THE WORK WEEK KEEPING WINDS LIGHT AND SEAS LOW. WINDS WILL INCREASE TO POSSIBLY CAUTIONARY LEVELS OVER THE WEEKEND AS A SURFACE FRONT MOVES OVER THE NORTHERN GULF. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 93 77 91 76 / 20 40 20 20 20 PENSACOLA 77 93 79 90 78 / 10 40 20 20 20 DESTIN 82 88 81 88 81 / 10 40 20 20 20 EVERGREEN 74 98 76 93 75 / 20 40 20 30 20 WAYNESBORO 73 98 75 94 74 / 20 40 20 20 20 CAMDEN 73 98 76 95 75 / 20 40 20 20 20 CRESTVIEW 75 99 77 92 76 / 20 40 20 30 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 23, 12:06 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1206 PM CDT TUE JUN 23 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-241715- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 1206 PM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE COMBINATION OF HOT TEMPERATURES REACHING INTO THE MID 90S TO AROUND 100 AND HIGH HUMIDITY WILL RESULT IN DANGEROUS HEAT INDICES BETWEEN 105 AND 110 ACROSS MUCH OF THE REGION THIS AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON... ESPECIALLY OVER THE SOUTHERN HALF OF THE AREA. A FEW STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH DAMAGING WIND GUSTS...HAIL UP TO THE SIZE OF QUARTERS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HOT AND HUMID CONDITIONS WILL PERSIST ACROSS THE REGION EACH DAY WITH HEAT INDICES REACHING 105 TO 110 AGAIN WEDNESDAY...AND SLIGHTLY LOWER BETWEEN 100 TO 105 LATE IN THE WEEK. SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. A FEW STORMS COULD BE STRONG TO BRIEFLY SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-241715- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1206 PM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THIS AFTERNOON. A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 35 KNOTS OR GREATER...FREQUENT LIGHTNING STRIKES...AND LOCALLY HIGHER WAVES AND SEAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE EACH DAY. A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 35 KNOTS OR GREATER...FREQUENT LIGHTNING STRIKES...AND LOCALLY HIGHER WAVES AND SEAS.
In the hours before
Special weather statement, Jun 23, 5:00 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
500 PM CDT TUE JUN 23 2015
ALZ261-262-232245-
MOBILE INLAND AL-BALDWIN INLAND AL-
500 PM CDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT INLAND BALDWIN AND INLAND
MOBILE COUNTIES IN SOUTHWEST ALABAMA UNTIL 545 PM CDT...
AT 459 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BUCKS...OR 8
MILES NORTH OF CREOLA...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... BAY MINETTE... SATSUMA...
CITRONELLE... CREOLA... MOUNT VERNON...
I65 AND AL 225... GULFCREST... AXIS...
I65 AND AL 59... BUCKS... I65 AND US 43...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3108 8833 3114 8810 3114 8802 3115 8797
3115 8794 3114 8794 3116 8793 3092 8774
3089 8789 3092 8791 3090 8790 3089 8790
3087 8798 3088 8799 3087 8799 3083 8818
TIME...MOT...LOC 2159Z 233DEG 8KT 3102 8804Special weather statement, Jun 23, 5:01 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
501 PM CDT TUE JUN 23 2015
ALZ264-FLZ201-203-232300-
BALDWIN CENTRAL AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
501 PM CDT TUE JUN 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN BALDWIN...
NORTHWESTERN SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 600
PM CDT...
AT 500 PM CDT...STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING
FROM 9 MILES SOUTH OF CENTURY TO NEAR MOLINO TO 12 MILES EAST OF
LOXLEY...AND MOVING SOUTHWEST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MOLINO...
THE PRIMARY THREATS FROM THESE STORMS ARE DIME SIZE HAIL AND WIND
GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE
STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3059 8766 3079 8760 3079 8756 3082 8760
3094 8756 3090 8712 3057 8732 3056 8737
TIME...MOT...LOC 2200Z 042DEG 20KT 3084 8727 3073 8738 3068 8756Special weather statement, Jun 23, 5:39 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
539 PM CDT TUE JUN 23 2015
FLZ205-232315-
OKALOOSA INLAND FL-
539 PM CDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT INLAND OKALOOSA COUNTY IN
NORTHWEST FLORIDA UNTIL 615 PM CDT...
AT 538 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CRESTVIEW...
MOVING SOUTH AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW... BAKER...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3054 8649 3056 8653 3054 8654 3055 8678
3080 8672 3080 8651 3054 8647
TIME...MOT...LOC 2238Z 002DEG 5KT 3073 8662Local storm report, Jun 23, 6:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
611 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND GST 8 SSE CRESTVIEW 30.65N 86.52W
06/23/2015 M61 MPH OKALOOSA FL ASOS
MEASURED AT KEGI.
&&Special weather statement, Jun 23, 6:27 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
627 PM CDT TUE JUN 23 2015
ALZ058-060-240030-
CRENSHAW AL-COVINGTON AL-
627 PM CDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEAST CRENSHAW COUNTY AND
NORTHEAST COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA UNTIL 730 PM
CDT...
AT 626 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GLENWOOD...OR
8 MILES SOUTH OF GOSHEN...MOVING SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
BRANTLEY... GLENWOOD...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
LAT...LON 3153 8616 3153 8620 3135 8620 3136 8633
3168 8625 3168 8623 3167 8615 3166 8615
3166 8616 3165 8616 3163 8618 3162 8618
3162 8615 3154 8614
TIME...MOT...LOC 2326Z 004DEG 9KT 3160 8615Special weather statement, Jun 23, 6:31 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
631 PM CDT TUE JUN 23 2015
FLZ205-206-240030-
OKALOOSA COASTAL FL-OKALOOSA INLAND FL-
631 PM CDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT OKALOOSA COUNTY UNTIL 730 PM
CDT...
AT 629 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CRESTVIEW...
MOVING NORTHEAST AT 10 MPH. OTHER STRONG STORMS WERE LOCATED NEAR
EGLIN AFB...MOVING SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW... NICEVILLE... EGLIN AFB...
BAKER... LAUREL HILL...
THE PRIMARY THREATS FROM THIS STORM ARE NICKEL SIZED HAIL AND WIND
GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3049 8645 3050 8645 3050 8642 3051 8642
3051 8645 3049 8646 3049 8647 3051 8648
3052 8650 3051 8649 3049 8648 3049 8649
3048 8676 3098 8666 3099 8639 3049 8639
TIME...MOT...LOC 2329Z 235DEG 8KT 3080 8650The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:03 AM CDT | Heat Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 8 hr |
| Jun 23, 1:46 PM CDT | Special Weather Statement | MOB | Baldwin | 29 min |
| Jun 23, 2:01 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 44 min |
| Jun 23, 2:27 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 33 min |
| Jun 23, 3:01 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 31 min |
| Jun 23, 5:00 PM CDT | Special Weather Statement | MOB | Mobile | 45 min |
| Jun 23, 6:27 PM CDT | Special Weather Statement | MOB | Crenshaw | 63 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.